# SDR HALA0600532

- Difficulty date: June 7, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,302 hours, 29,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE SKIN IS DAMAGED AT NR 9 SLAT IB ROTARY ACTUATOR AND IB MAIN TRACK CUTOUT RESIDUE MOTOR.// REPAIRED THE RT WING L/E SKIN AT NR 9 SLAT I/B ROTARY ACTUATOR AND I/B MAIN TRACK CUTOUT IAW SRM 57-41-01 AND SRM 51-70-07.
